# SDR UIE2008F00024

- Difficulty date: July 6, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 320 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 320, STRINGER 25L HAS FATIGUE CRACK.  FRAME REPAIRED AT STA 320 LT SIDE IAW SRM 53-10-04, FIG 10.  (K)
